Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 26, No. 1                                 Cover

pp. 1—102(August 2023)                 Contents


State relative annihilators in state residuated lattices

F. Woumfo, A. G. Tallee Kakeu, B. B. Koguep Njionou, C. Lele

Pages  1-15

Download(s) [PDF]    


Fixed point theorems for generalized Suzuki-Berinde type Lγ-contractions in Branciari distance spaces

Seong-Hoon Cho

Pages  17-33

Download(s) [PDF]    


Double fuzzy rarely continuous functions

S. Jafari, M. R. Farahani, M. Vanishree, N. Rajesh

Pages  35-45

Download(s) [PDF]   


On an algebraic structure induced by a fuzzy bi-partially ordered space

Ju-mok Oh

Pages  47-57

Download(s) [PDF]    


New approach for closure spaces by relations via ideals

S. E. Abbas, E. EL-Sanowsy, Hossam M. Khiamy

Pages  59-81

Download(s) [PDF]    


Recent advances in rough statistical convergence for difference sequences in neutrosophic normed spaces

Ömer Kişi, Mustafa Yıldız

Pages  83-102

Download(s) [PDF]